# SDR DALA2025111208295

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 104,563 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING NDT INSPECTION AT FASTENER NR 3 & 4.  REPAIRED FWD SERVICE DOOR CUTOUT AFT LOWER CORNER IAW B767-300 SRM 53-10-01 (1294240)
